# SDR DALA2017012300536

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 59,932 hours, 15,908 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDSHIELD BEGAN ARCING DURING CRUISE, AT FL 370.  SHORTLY AFTER WINDSHIELD SHATTERED. PRESSURIZATION WAS OK. REMOVED &  REPLACED THE LEFT FORWARD WINDSHIELD IAW 56-11   REMOVED & REPLACED LT FWD RT SIDE WINDOW HEAT CONTROLLER IAW AMM 30-41 NO LEAKS WINDOW HEAT OPS NORMAL.
